CSpace

Browse/Search Results:  1-10 of 100 Help

Selected(0)Clear Items/Page:    Sort:
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
Mixed Weak Galerkin Method for Heat Equation with Random Initial Condition 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2020, 卷号: 2020, 页码: 11
Authors:  Zhou, Chenguang;  Zou, Yongkui;  Chai, Shimin;  Zhang, Fengshan
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Image reconstruction through metamorphosis 期刊论文
Inverse Problems, 2020, 卷号: 36, 期号: 2
Authors:  Gris,Barbara;  Chen,Chong;  ?ktem,Ozan
Favorite  |  View/Download:9/0  |  Submit date:2020/03/10
inverse problems  image reconstruction  large deformations  metamorphosis  
On the Disturbance Rejection of a Piezoelectric Driven Nanopositioning System 期刊论文
IEEE ACCESS, 2020, 卷号: 8, 页码: 74771-74781
Authors:  Wei, Wei;  Xia, Pengfei;  Xue, Wenchao;  Zuo, Min
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
Nanopositioning  Hysteresis  Bandwidth  Robust control  Uncertainty  Estimation error  Nanopositioning  active disturbance rejection control  time-varying extended state observer  variable bandwidth control  noise attenuation  
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
A diffuse interface model and semi-implicit energy stable finite element method for two-phase magnetohydrodynamic flows 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2019, 卷号: 356, 页码: 435-464
Authors:  Yang, Jinjin;  Mao, Shipeng;  He, Xiaoming;  Yang, Xiaofeng;  He, Yinnian
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Two-phase MHD flows  Diffuse interface models  Finite element method  Energy stability  Semi-implicit scheme  
High Accuracy Analysis of an Anisotropic Nonconforming Finite Element Method for Two-Dimensional Time Fractional Wave Equation 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 4, 页码: 797-817
Authors:  Wang, Fenling;  Zhao, Yanmin;  Shi, Zhengguang;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Time fractional wave equation  anisotropic nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  stability  superclose and superconvergence  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence  
L-2-contraction of large planar shock waves for multi-dimensional scalar viscous conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 5, 页码: 2737-2791
Authors:  Kang, Moon-Jin;  Vasseur, Alexis F.;  Wang, Yi
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10